# SDR ASAA0510162

- Difficulty date: June 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6546421228A
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND RIGHT NR 6 SLAT T/E WEDGE UPPER SURFACE HAS A DENT AT SLAT STATION 359.03 AND 1.5 INCHES FROM T/E.  PERMANENT REPAIR COMPLETED IAW B737-200 SRM 51-40-20 REPAIR 11 FIG 20.  (M)
